MAUDE Adverse Event Report: O&M HALYARD, INC. ACMF SPECIALTY DRAPE-NON-STERL 18; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. ACMF SPECIALTY DRAPE-NON-STERL 18; SURGICAL DRAPES AND PACKS
Model Number 76885
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
There were large holes that presented in the seam of the drape during surgery.This caused a breech in sterility during operation.Additional information was requested on november 26, 2024, november 28, 2024, and december 2, 2024, and has not been received.
 
Additional Manufacturer Narrative
Correction to reported lot number in section d.The customer reported two potential lot numbers (ac24086261 & ac24140124).Site attempted on three occasions to clarify which lot number was involved in the incident, but the customer wasn't able to identify which of these two lots were.Investigation was therefore performed on both potential lot numbers.The device history record was reviewed for both potential complaint lots (ac24086261 & ac24140124).These lots met all manufacturing process and quality specifications prior to release.Sample pictures were provided, and incident was confirmed.Potential root cause was identified as incorrect gluing completed by operator.The following actions were taken as corrective actions: more clearly identified the non-stirred glue tank to prevent incorrect adhesive glue from being utilized.Evaluated use of stirred and non-stirred glue for assembly site, determined there was no change to product functionality associated with non-stirred glue use.Acquired new weights to cover the legging portion of drape during bonding and updated work instructions to include the usage of the new weights.Provided a personnel refresher on rubbing the bonded areas and the use of weights to ensure a proper bonding.Personnel of the involved manufacturing line were notified of the incident to raise awareness.

Brand Name
ACMF SPECIALTY DRAPE-NON-STERL 18
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq.
blvd. luis donaldo colosio
col.educativa, nogales, sonora, mexico 84093
MX   84093
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key20987578
Report Number3005997949-2024-00010
Device Sequence Number15410064
Product Code PUI
UDI-Device Identifier30680651768859
UDI-Public30680651768859
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number76885
Device Catalogue Number76885
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown